On an equation of information theory.

Halina Swiatak

Aequationes mathematicae (1980)

  • Volume: 20, page 18-22
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Swiatak, Halina. "On an equation of information theory.." Aequationes mathematicae 20 (1980): 18-22. <http://eudml.org/doc/182374>.

author = {Swiatak, Halina},
journal = {Aequationes mathematicae},
keywords = {functional equation; information theory problem},
pages = {18-22},
title = {On an equation of information theory.},
url = {http://eudml.org/doc/182374},
volume = {20},
year = {1980},

AU - Swiatak, Halina
TI - On an equation of information theory.
JO - Aequationes mathematicae
PY - 1980
VL - 20
SP - 18
EP - 22
KW - functional equation; information theory problem
UR - http://eudml.org/doc/182374
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.